# SDR SWAA2022020784924

- Difficulty date: January 6, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 64,443 hours, 37,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERRED FROM LOG PAGE 0300158. DEFECT AFT PRESSURE BULKHEAD SKIN CRACKED AT THE DOME WEB LAP SPLICE COMMON TO THE APEX OF PRESSURE DOME S-7R LOWER FASTENER. TRANSFER RED FROM NRC D230846. / THE DAMAGE IS REPAIRED BY ATS ER 18-01091 REV IR AND SWA EA 1-753-32151 REV IR
